Spectral properties at a threshold for two-channel Hamiltonians I. Abstract theory

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians I. Abstract theory. Journal of Mathematical Analysis and Applications, 256 (1). pp. 281-303. ISSN 0022-247X

Full text not available from this repository.

Abstract

Spectral properties at thresholds are investigated for two-channel Hamiltonians in various, mostly fairly “singular” settings. In an abstract framework we deduce asymptotic expansions of the resolvent as the spectral parameter tends to a threshold. The results are based on given asymptotic expansions of the component Hamiltonians. Applications to scattering theory are given in a companion paper.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 14:17
Last Modified: 19 Sep 2013 14:17
URI: http://sro.sussex.ac.uk/id/eprint/46404
📧 Request an update